Picture of mobile phone running fintech app

Fintech: Open Access research exploring new frontiers in financial technology

Strathprints makes available Open Access scholarly outputs by the Department of Accounting & Finance at Strathclyde. Particular research specialisms include financial risk management and investment strategies.

The Department also hosts the Centre for Financial Regulation and Innovation (CeFRI), demonstrating research expertise in fintech and capital markets. It also aims to provide a strategic link between academia, policy-makers, regulators and other financial industry participants.

Explore all Strathclyde Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Cherednichenko, Kirill and Waurick, Marcus (2018) Resolvent estimates in homogenisation of periodic problems of fractional elasticity. Journal of Differential Equations, 264 (6). pp. 3811-3835. ISSN 0022-0396

Getto, Philipp and Waurick, Marcus (2016) A differential equation with state-dependent delay from cell population biology. Journal of Differential Equations, 260 (7). pp. 6176-6200. ISSN 0022-0396

Picard, Rainer and Seilder, Stefan and Trostorff, Sascha and Waurick, Marcus (2016) On abstract grad-div systems. Journal of Differential Equations, 260 (6). pp. 4888-4917. ISSN 0022-0396

Franz, Sebastian and Kopteva, Natalia (2012) Greenʼs function estimates for a singularly perturbed convection–diffusion problem. Journal of Differential Equations, 252 (2). pp. 1521-1545. ISSN 0022-0396

Kellogg, R. Bruce and Kopteva, Natalia (2010) A singularly perturbed semilinear reaction-diffusion problem in a polygonal domain. Journal of Differential Equations, 248 (1). pp. 184-208. ISSN 0022-0396

Da Costa, F.P. and Grinfeld, M. and Mottram, N.J. and Pinto, J.T., FCT Portugal (partly supported) (Funder) (2009) Uniqueness in the Freedericksz transition with weak anchoring. Journal of Differential Equations, 246 (7). pp. 2590-2600. ISSN 0022-0396

Adamjan, V. and Langer, Heinz and Langer, M. (2001) A spectral theory for a λ-rational Sturm-Liouville problem. Journal of Differential Equations, 171 (2). pp. 315-345. ISSN 0022-0396

Mao, X. (1999) Stochastic versions of the LaSalle theorem. Journal of Differential Equations, 153 (1). pp. 175-195. ISSN 0022-0396

This list was generated on Sun Feb 25 11:46:31 2018 GMT.